# SDR SIMA20130325009

- Difficulty date: March 25, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 23,846 hours, 20,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE PASSENGER CABIN EMERGENCY LIGHT IN CEILING PANEL AT 7A NOT WORKING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY AISLE LIGHT LAMP AT CEILING PANEL AT 7A IAW EMB 145 AMM 33-50-08.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 145 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
